# SDR SWIA972393

- Difficulty date: February 18, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 4,371 hours, 6,223 cycles
- Engine: Pwa PW118B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Condition: Loose
- Location: T6 Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB NUMBER ONE T6 INDICATOR (BOTH ANALOG & DIGITAL) FLUCTUATED CONTINUOUSLY +/- 200 DEGREES.  OTHER ENGINE INDICATIONS NORMAL.  PROBLEM CONTINUED FOR 20-25 MINUTES, THEN T6 INDICATIONS STABILIZED DURING DESCENT, AFTER POWER REDUCTION.  REPLACED WIRES FROM T6 PROBE HARNESS TO TERMINAL BLOCK.  WIRE WAS LOOSE IN TERMINAL CONNECTION.  RAN ENGINE, T6 INDICATION NORMAL, BOTH ANALOG AND DIGITAL.  NO FLUCTUATIONS AS PREVIOUSLY INDICATED.  OPS CHECKS GOOD.
